# SDR DALA2016110708878

- Difficulty date: November 6, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 55,276 hours, 22,402 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND RT HORIZ STAB, STAB STATION 129.5 STIFFENER FROM FORWARD EDGE, HAS CRACK AT THE BOTTOM EDGE APPROX .75" FROM BOTTOM. MAINTENANCE REPAIRED RT HORIZ STAB STIFFENER AT STAB STATION 129.5 IAW SRM 55-10-09 REPAIR 4 AND INSTALLED LOWER HORIZ STAB SKIN ACCESS DOUBLER IAW SRM 55-10-01 REPAIR 11.
